# SDR UPS04443554

- Difficulty date: November 29, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Frame
- Condition: Cracked
- Location: Rt Gear Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT BODY GEAR DOOR ATTACH FRAME CRACKED.  REMOVED CRACKED CHANNEL; OK TO INSTALL REPLACEMENT FRAME; BEGAN INSTALLATION; OF NEW FRAME 8EA FASTENERS AT AFT BULKHEAD REQUIRE INSTALLATION; FINISHED INSTALLATION AS PER SRM 51-30-02.
